Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Sánchez Gabites, Jaime Jorge (2009) Aplicaciones de topología geométrica y algebraica al estudio de flujos continuos en variedades. [Thesis]

Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2008) Multivalued maps, selections and dynamical systems. Topology and its Applications, 155 (8). pp. 874-882. ISSN 0166-8641

Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) On the topology of the boundary of a basin of attraction. Proceedings of the American Mathematical Society, 135 (12). pp. 4087-4098. ISSN 0002-9939

Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) Shape properties of the boundary of attractors. Glasnik Matematicki Series III , 42 (1). pp. 117-130. ISSN 0017-095X

Morón, Manuel A. and Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) Topology and dynamics of unstable attractors. Fundamenta Mathematicae, 197 . pp. 239-252. ISSN 0016-2736

This list was generated on Fri Dec 19 03:11:50 2014 CET.